Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A sequence-to-function analogue of the Hausdorff means for double sequences: the $[J,$ $f(x, y)]$ means
HTML articles powered by AMS MathViewer

by Mourad El-Houssieny Ismail PDF
Proc. Amer. Math. Soc. 48 (1975), 403-408 Request permission

Abstract:

In this paper we extend the Jakimovski $[J,f(x)]$ means to double sequences. We call the new means the $[J,f(x,y)]$ means. We characterize such $f$’s that give rise to regular and to totally regular $[J,f(x,y)]$ means. We also give a necessary and sufficient condition for representability of a function $f(x,y)$ as a double Laplace transform with a determining function of bounded variation in two variables.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40G05
  • Retrieve articles in all journals with MSC: 40G05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 403-408
  • MSC: Primary 40G05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0364942-3
  • MathSciNet review: 0364942